CureZone   Log On   Join
Re: Mirena IUD side effects
 
americangirl Views: 63,395
Published: 13 years ago
 
This is a reply to # 953,784

Re: Mirena IUD side effects


I've had the Mirena IUD in for one month and the extreme fatigue I feel is unreal!! About two months ago, I found out my B12 levels were low so I started on weekly injections and was doing great. My energy was back and I wasn't feeling overly lethargic. Then I got the IUD and there are days that I find it hard to even stand up for more than a few minutes.

I see from the messages that some others are feeling exhausted and fatigued. I don't understand it as I am sleeping at night, the whole way through and yet the next day, I feel like I've pulled an all-nighter for a college exam!! Not to mention that if I try to nap, to catch up, I can't!! WTH???

Can the Mirena IUD cause extreme physical fatigue like this? I am fuzzy-brained as well and my mood has definitely changed! I've been calling the way I feel "intolerable", meaning I have zero tolerance for even the slightest bother. My kids have asked me what's wrong and my husband has said that I snap at everything. In fact he told me tonight that he could always tell when it was "that time of the month" and now he says every day is "that time of the month" because of the way I've been.

It's so hard for me to believe that this IUD could be causing all of this trouble!! I even have a Sleep Study Evaluation scheduled for next week because I cannot continue functioning at this level of exhaustion!! I was thinking maybe I have Sleep Apnea or something and I'm not getting good rest. But, after reading some of these posts, I have to wonder if it's the IUD. I'm just starting my 5th week on the IUD. Could I have these symptoms this soon?

If anyone has more to share on the tiredness and fatigue, I would greatly appreciate it!!

Thanks!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

7.891 sec, (1)